Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 280-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a13,
author = {V. A. Sadovnichy and A. Yu. Popov},
title = {Estimates for the coefficients of asymptotic series for solutions of the {Sturm{\textendash}Liouville} equation with an analytic {potential.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {280--284},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a13/}
}
TY - JOUR AU - V. A. Sadovnichy AU - A. Yu. Popov TI - Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I JO - Differencialʹnye uravneniâ PY - 1999 SP - 280 EP - 284 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a13/ LA - ru ID - DE_1999_35_2_a13 ER -
%0 Journal Article %A V. A. Sadovnichy %A A. Yu. Popov %T Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I %J Differencialʹnye uravneniâ %D 1999 %P 280-284 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1999_35_2_a13/ %G ru %F DE_1999_35_2_a13
V. A. Sadovnichy; A. Yu. Popov. Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 280-284. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a13/